| Model Number |
01.25.012 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
02/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 february 2026.Ball heads: cocr 01.25.012 cocr ball head 12/14 d 28 mm size m (k072857) lot 2500876: (b)(4) items manufactured and released on 15-apr-2025.Expiration date: 24-mar-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: bipolar head 25060.2853 316lvm bipolar head d 28 x 53 (k091967) lot 2413260: (b)(4) items manufactured and released on 15-oct-2024.Expiration date: 29-sep-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
At about 2 month from the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout, revised the d 28mm cocr size m head to a d 28mm cocr size l at the surgeon`s discretion, and revised the d 28x53 biopolar head to a biopolar head of the same size.The surgery was completed successfully.